Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities
Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 253-272.
@article{RSMUP_1997__98__253_0,
     author = {Naumann, J. and Wolf, J.},
     title = {Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {253--272},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {98},
     year = {1997},
     zbl = {0894.35050},
     mrnumber = {1492981},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__98__253_0/}
}
TY  - JOUR
AU  - Naumann, J.
AU  - Wolf, J.
TI  - Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 253
EP  - 272
VL  - 98
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1997__98__253_0/
UR  - https://zbmath.org/?q=an%3A0894.35050
UR  - https://www.ams.org/mathscinet-getitem?mr=1492981
LA  - en
ID  - RSMUP_1997__98__253_0
ER  - 
Naumann, J.; Wolf, J. Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities. Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 253-272. http://www.numdam.org/item/RSMUP_1997__98__253_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, Boston (1978). | Zbl 0314.46030

[2] S. Campanato - P.-M. Cannarsa, Differentiability and partial Hölder continuity of the solutions of nonlinear elliptic systems of order 2m with quadratic growth, Ann. Scuola Norm. Sup. Pisa, serie IV, 8 (1981), pp. 285-309. | Numdam | MR 623938 | Zbl 0474.35048

[3] L. Fattorusso, Sulla differenziabilità delle soluzioni di sistemi parabolici non lineari del secondo ordine ad andamento quadratico, Boll. Un. Mat. Ital. (7), 1-B (1987), 741-764. | Zbl 0656.35061

[4] L. Fattorusso, Un rlsultato di differenziabilità per sistemi parabolici non lineari in ipotesi di monotonia, Rendiconti Circ. Mat. Palermo, serie II, 38 (1990), pp. 412-426. | MR 1119738 | Zbl 0733.35026

[5] J. Naumann, On the interior differentiability of weak solutions of parabolic systems with quadratic growth nonlinearities., Rend. Sem. Mat. Univ. Padova, 83 (1990), pp. 55-70. | Numdam | MR 1066428 | Zbl 0823.35027

[6] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, J.A. Barth, Heidelberg, Leipzig (1995). | MR 1328645 | Zbl 0830.46028